# SDR 4DPA2025070700001

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N915JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 42,363 hours, 33,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2000110059
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED- SMOKE IN CABIN AND COCKPIT, BURNING SMELL. DECLARED EMERGENCY, DONNED OXYGEN MASKS AND PERFORMED EMERGENCY RETURN TO TAOS. CORR ACTION- MX TROUBLESHOT TO BAD ACM AND AFTER OPS TEST OF PACK SYSTEM AFTER MEL APPLIED VERIFIED NO SMOKE OR FUMES PRESENT. MX THEN APPLIED MEL TO PACK 1. SINCE MEL WAS APPLIED AIRCRAFT IMMEDIATELY RELOCATED TO BUR AND MX HAS REPLACED THE ACM AND AIRCRAFT IS AWAITING OPS TEST.
